32906 articles – 26197 Notices  [english version]
.:. Consultation > Par auteur > Amblard .:.
3 documents classés par :

fulltext access Bivariate copulas defined from matrices
Amblard C., Girard S., Menneteau L.
[hal-00875303 - version 1]
Algebraic properties of copulas defined from matrices
Amblard C., Girard S., Menneteau L.
Dans Workshop on Copulae in Mathematical and Quantitative Finance (2012) cdrom [hal-00801324 - version 1]
fulltext access Estimation procedures for a semiparametric family of bivariate copulas
Amblard C., Girard S.
Journal of Computational and Graphical Statistics 14, 2 (2005) 1-15 [hal-00724711 - version 1]